MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 16 GA X 8" (20 CM); CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW CVC SET: 16 GA X 8" (20 CM); CATHETER,INTRAVASCULAR,THERAP
Catalog Number CS-24301-E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "on the sixth day of the catheter, the doctor found the extension line and luer hub separated during used on the patient." they changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported that "on the sixth day of the catheter, the doctor found the extension line and luer hub separated during used on the patient.".They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.".

Brand Name
ARROW CVC SET: 16 GA X 8" (20 CM)
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21719071
Report Number3006425876-2025-00319
Device Sequence Number18525834
Product Code FOZ
UDI-Device Identifier00801902102225
UDI-Public(01)00801902102225(11)240305(17)260116(10)71F24B1531(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2026
Device Catalogue NumberCS-24301-E
Device Lot Number71F24B1531
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown